I am currently coming off one of my preventative medications (lyrica) and struggling with what I think are withdrawal side effects. I have some dizziness and struggling to focus on writing on the computer or television. I’m also starting to feel quite down and generally losing hope. I’ve spoken to my doctors who say there are no reported side effects when coming off this medicine and suggested I reduce from 400mg to nothing in 4 days. I feel I’m really struggling to do this and have taken it upon myself to slow the process a little as I’m trying to hold down a full time job, something which is hard enough at the best of times with my chronic migraines!
Has anyone had any experience coming off lyrica? This is the 9th medication I’ve tried and once again it’s all change. Although I’ve had side effects before from med changes I’m out of ideas and energy and was hoping someone may have some tips for coping with the process.
Many thanks x